MathSciNet Relay Station
MathSciNet bibliographic data
MR908218 (88g:14019) 14G15 (11G40 11M41 11R39 11S37 14G13)
Laumon, G. Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil. (French) [Fourier transform, constants of functional equations and the Weil conjecture] Inst. Hautes Études Sci. Publ. Math. No. 65 (1987), 131–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement